Alert archive / Minnesota / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 48, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 7, 2020, 11:15 PM CDT for 8 counties in Minnesota. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2020, 11:15 PM CDT (04:15 UTC)
- Expired
- Jun 8, 2020, 12:00 AM CDT
- In force
- 45 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Becker County, MN, Beltrami County, MN, Clearwater County, MN, Hubbard County, MN, Mahnomen County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 160 km from the middle of the area, began a volume at 04:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 11:35 PM CDT | TSTM WND DMG | 8 Ese High Landing, MN | A FEW 10 TO 12 INCH DIAMETER POPLAR TREES WERE SNAPPED AND SOME LARGE 4-6 INCH OAK BRANCHES WERE BROKEN DOWN IN A GROVE. |
| Jun 7, 11:37 PM CDT | TSTM WND DMG | 18 Nnw Clearbrook, MN | A FEW POPLAR TREES SNAPPED IN A GROVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 9:46 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 4.3 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 757 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 409 m²/s²
- 0-3 km storm-relative helicity
- 412 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
743
WUUS53 KFGF 080415
SVRFGF
MNC005-007-029-057-087-113-119-125-080515-
/O.NEW.KFGF.SV.W.0048.200608T0415Z-200608T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
1115 PM CDT Sun Jun 7 2020
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
Eastern Red Lake County in northwestern Minnesota...
Northern Hubbard County in north central Minnesota...
Southeastern Polk County in northwestern Minnesota...
Beltrami County in north central Minnesota...
Mahnomen County in northwestern Minnesota...
Northern Becker County in northwestern Minnesota...
Eastern Pennington County in northwestern Minnesota...
Clearwater County in northwestern Minnesota...
* Until 1215 AM CDT.
* At 1114 PM CDT, severe thunderstorms were located along a line
extending from near Goodridge to near Fosston to 6 miles southwest
of Tulaby Lake, moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Weme and Naytahwaush around 1125 PM CDT.
Clearbrook and Gonvick around 1130 PM CDT.
Long Lost Lake and Bad Medicine Lake around 1135 PM CDT.
Leonard around 1140 PM CDT.
Zerkel around 1145 PM CDT.
Other locations impacted by these severe thunderstorms include Camp
Thunderbird East, Camp Thunderbird West and Many Point Scout Camp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4741 9467 4708 9468 4692 9610 4757 9595
4817 9596 4817 9559 4819 9559 4825 9442
4741 9442
TIME...MOT...LOC 0414Z 244DEG 38KT 4815 9571 4760 9566 4711 9572
HAIL...<.75IN
WIND...60MPH
$$
Knutsvig2 follow-up statements
601
WWUS53 KFGF 080450
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
1150 PM CDT Sun Jun 7 2020
MNC005-080500-
/O.CAN.KFGF.SV.W.0048.000000T0000Z-200608T0515Z/
Becker MN-
1150 PM CDT Sun Jun 7 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BECKER COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central and northwestern Minnesota.
LAT...LON 4726 9575 4812 9574 4817 9559 4819 9559
4825 9442 4741 9442 4741 9467 4738 9467
TIME...MOT...LOC 0450Z 247DEG 58KT 4832 9516 4811 9502 4787 9487
$$
MNC007-029-057-087-113-119-125-080515-
/O.CON.KFGF.SV.W.0048.000000T0000Z-200608T0515Z/
Red Lake MN-Hubbard MN-Polk MN-Beltrami MN-Mahnomen MN-Pennington MN-
Clearwater MN-
1150 PM CDT Sun Jun 7 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHEASTERN RED LAKE...NORTHERN HUBBARD...SOUTHEASTERN POLK...
BELTRAMI...NORTHEASTERN MAHNOMEN...SOUTHEASTERN PENNINGTON AND
CLEARWATER COUNTIES...
At 1150 PM CDT, severe thunderstorms were located along a line
extending from 7 miles northeast of Thorhult to Upper Red Lake to
near Redby, moving northeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Upper Red Lake around 1155 PM CDT.
Saum around 1200 AM CDT.
Shooks and Shotley around 1205 AM CDT.
Kelliher, Big Bog State Recreation Area and Waskish around 1210 AM
CDT.
Other locations impacted by these severe thunderstorms include Camp
Thunderbird East and Camp Thunderbird West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4726 9575 4812 9574 4817 9559 4819 9559
4825 9442 4741 9442 4741 9467 4738 9467
TIME...MOT...LOC 0450Z 247DEG 58KT 4832 9516 4811 9502 4787 9487
HAIL...<.75IN
WIND...60MPH
$$
Knutsvig091
WWUS53 KFGF 080500
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
1200 AM CDT Mon Jun 8 2020
MNC007-029-057-087-113-119-125-080510-
/O.CAN.KFGF.SV.W.0048.000000T0000Z-200608T0515Z/
Red Lake MN-Hubbard MN-Polk MN-Beltrami MN-Mahnomen MN-Pennington MN-
Clearwater MN-
1200 AM CDT Mon Jun 8 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RED LAKE...
NORTHERN HUBBARD...SOUTHEASTERN POLK...BELTRAMI...NORTHEASTERN
MAHNOMEN...SOUTHEASTERN PENNINGTON AND CLEARWATER COUNTIES IS
CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central and northwestern Minnesota.
LAT...LON 4726 9575 4812 9574 4817 9559 4819 9559
4825 9442 4741 9442 4741 9467 4738 9467
TIME...MOT...LOC 0458Z 244DEG 38KT 4836 9504 4815 9490 4791 9475
$$
KnutsvigWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 7:42 PM CDT, 3 hours 33 minutes earlier.
Area forecast discussion, Jun 7, 7:42 PM CDT, 3 hours 33 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 742 PM CDT Sun Jun 7 2020 .MESOSCALE DISCUSSION... Issued at 741 PM CDT Sun Jun 7 2020 Significant instability remains over eastern North Dakota and extends into parts of northwest Minnesota with values of ML CAPE ranging between 1500 and 3500 J/Kg. This instability combined with deep layer shear of 40 to 60 knots this environment remains capable of supporting supercells. The outflow boundary that was previously located in the Red River Valley has dissipated which will decrease the tornado threat somewhat. Low level SRH remains maximized in far northwest Minnesota where some wall clouds were reported earlier and in southeast North Dakota near the South Dakota border where a tornado was confirmed. There will remain a window while the over the next hour to two where tornadoes remain possible. The threat for significant tornadoes has decreased across eastern North Dakota and northwest Minnesota. With the unstable environment and deep layer shear large hail, high winds, a tornado or two remain possible this evening. Later tonight storms are expected to grow upscale into more of a linear storm mode. At this point the primary severe risk will transition to wind. && .UPDATE... Issued at 705 PM CDT Sun Jun 7 2020 Warm front has remained this evening from the Cavalier ND area to near Thief River Falls then toward Park Rapids. Storms when reaching this warm front encountering better dynamics to become severe. SigTor remains higher along the Manitoba border near the front, but trends will indicate that the TOR threat will start to diminish by 02z. Watching the 500 mb wave moving NNE thru central SD and into south central ND with better upper level forcing with it. General band of t-storms with this feature and numerous severe storms along it from south of Jamestown to near Pierre SD. TOR reported near Ashley ND as area around there did see uptick in SigTor parameters. General thoughts are that as the wave lifts NNE will see increased t-storm action into E ND and likely form a line as it does and move NE thru most of the area overnight. Severe threat will be mainly hail and wind. && .SHORT TERM...(This evening through Tuesday night) Issued at 250 PM CDT Sun Jun 7 2020 For this evening...see the mesoscale discussion above. Mesoscale discussion does not address excessive rainfall threat, but it is something to keep in mind. Storms will develop and move across the same area this evening. Given very high PWATS ~1.6 inches precipitation rates will be efficient. HREF indicates areas along the boundary will likely receive at least 2 inches of rain, with the potential for up to 7-10 inches in localized areas. Although we've been dry the past few weeks, this would still likely lead to impacts. For Monday...main concern will be severe potential east of the valley where warm sector remains. Favorable environment will be in place given moderate instability and strong deep layer shear. Most guidance at least suggests scattered storms during the evening hours, with main ingredient lacking being strong forcing. Monday night into Tuesday night...still some uncertainty, but guidance is trending wetter for the eastern half of our forecast area. Mid-level baroclinic zone with strong Fgen will lead to periods of showers, with main question exactly how far west will showers occur. This is hinges on the track of the tropical depression. Will need to monitor as preceding rainfall events with an additional 1-4 inches of rain would lead to some flooding impacts. .LONG TERM...(Wednesday through Sunday) Issued at 250 PM CDT Sun Jun 7 2020 West to northwest flow prevails on Wednesday, with H5 ridging to the west and troughing to the east. An upper low, situated off the coast of the Pacific Northwest, will work slowly eastward through the end of the week, with ridging sliding eastward ahead of it. Synoptic patterns within ensemble guidance suggest a continued active pattern for Wednesday and Thursday, with quiet and drier weather likely Friday and into the weekend. Wednesday and Thursday: Rain and thunderstorm chances remain in the forecast for Wednesday into Thursday, mainly for northwestern and west-central MN. A slow-moving upper trough will move southeastward along the flow pattern, prolonging our rain chances for the eastern most counties within the CWA into Thursday. Instability looks low, thus widespread severe weather is not supported at this time. High temperatures on Wednesday and Thursday will be a bit cooler, in the mid-60s to mid-70s. Friday through Sunday: Warmer but primarily dry weather is expected as temperatures rebound into the 70s to lower 80s with low humidity. H5 ridging prevails during this time frame with subsidence contributing to the diminished rain and thunderstorm chances. PW is expected to be less than normal during this time frame as well. Impacts during the Friday through Sunday time frame could include an increased fire weather concern, but overall should remain relatively quiet. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 705 PM CDT Sun Jun 7 2020 VFR conditions at the TAF sites, except when thunderstorms are nearby when brief IFR/MVFR conditions will occur. T-storm threat at most sites continues past 06z then diminishes by 12z. Main t-storm threat Monday late aftn/eve will be in MN, affecting Bemidji. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. MESOSCALE...NC UPDATE...Riddle SHORT TERM...TG LONG TERM...Lynch AVIATION...Riddle
Hazardous weather outlook, Jun 7, 3:29 PM CDT, 7 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 329 PM CDT Sun Jun 7 2020 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-081430- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks- Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- Western Walsh- 329 PM CDT Sun Jun 7 2020 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Numerous severe thunderstorms are expected across the region. A couple tornadoes are possible, including the possibility for a strong and especially dangerous tornado. In addition, any storm has the potential to produce very large and destructive hail greater than 2 inches, and destructive wind gusts greater than 75 mph. Storms will initially be scattered, eventually evolving into clusters of storms. The threat will remain isolated and then increase in coverage after 6pm. Excessive rainfall is also possible if storms move across the same location multiple times. .DAYS TWO THROUGH SEVEN...Monday through Saturday Strong to severe storms will again be possible Monday within Minnesota with hail up to an inch and winds around 60mph. General thunderstorm chances continue through Wednesday, with excessive rainfall possibly leading to flash flooding Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters will be needed.
In the hours before
Local storm report, Jun 7, 10:54 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1054 PM CDT SUN JUN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 PM TSTM WND GST 5 N MCLEOD 46.47N 97.30W
06/07/2020 M58 MPH Ransom ND MESONET
PEAK WIND MEASURED AT THE SHEYENNE RAWS STATION.
&&
GGUSTLocal storm report, Jun 7, 11:05 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1105 PM CDT SUN JUN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND GST LARIMORE 47.91N 97.63W
06/07/2020 E80 MPH GRAND FORKS ND BROADCAST MEDIA
TREES BLOWN DOWN, POWER LINES BLOWN DOWN, AND ROOFING
TORN OFF A BUILDING DOWNTOWN. PEAK WINDS ESTIMATED TO 80
MPH.
&&
GGUSTSpecial weather statement, Jun 7, 11:06 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1106 PM CDT Sun Jun 7 2020
MNZ002-NDZ030-039-080445-
Norman MN-Traill ND-Cass ND-
1106 PM CDT Sun Jun 7 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN NORMAN...CENTRAL CASS AND
SOUTHEASTERN TRAILL COUNTIES UNTIL 1145 PM CDT...
At 1106 PM CDT, Doppler radar was tracking a strong thunderstorm near
Durbin, or 19 miles west of Fargo, moving north at 70 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Casselton, Hillsboro, Mapleton, Halstad, Arthur, Hendrum and
Davenport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northwestern Minnesota...and southeastern North Dakota.
LAT...LON 4677 9739 4750 9705 4743 9665 4715 9681
4715 9683 4713 9683 4669 9708
TIME...MOT...LOC 0406Z 200DEG 60KT 4682 9723
CJLocal storm report, Jun 7, 11:07 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1107 PM CDT SUN JUN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND GST 1 E LUVERNE 47.25N 97.91W
06/07/2020 M72 MPH Steele ND MESONET
PEAK WIND MESURED ON A PERSINAL WEATHER STATION.
&&
GGUSTSpecial weather statement, Jun 7, 11:10 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1110 PM CDT Sun Jun 7 2020
NDZ038-039-049-052-080500-
Sargent ND-Ransom ND-Barnes ND-Cass ND-
1110 PM CDT Sun Jun 7 2020
...SIGNIFICANT WEATHER ADVISORY FOR RANSOM...WESTERN CASS...
SOUTHEASTERN BARNES AND NORTHWESTERN SARGENT COUNTIES UNTIL MIDNIGHT
CDT...
At 1109 PM CDT, Doppler radar was tracking a strong thunderstorm near
Oakes moving northeast at 60 mph.
Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Valley City, Lisbon, Enderlin, Tower City, Page, Leonard and Buffalo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern North Dakota.
LAT...LON 4663 9803 4663 9843 4724 9760 4724 9756
4672 9708 4663 9719 4663 9728 4656 9728
4596 9801
TIME...MOT...LOC 0409Z 213DEG 62KT 4616 9797
CJLocal storm report, Jun 7, 11:13 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1113 PM CDT SUN JUN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND DMG GRAND FORKS 47.92N 97.07W
06/07/2020 GRAND FORKS ND PUBLIC
LARGE TREE BRANCHES BROKEN DOWN AND POWER LINES BLOWN
DOWN ON WALNUT STREET. REPORT AND PHOTO POSTED TO SOCIAL
MEDIA.
&&
GGUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:26 PM CDT | Severe Thunderstorm Warning | FGF | Kittson | 64 min |
| Jun 7, 7:42 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Roseau | 63 min |
| Jun 7, 7:46 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Polk | 44 min |
| Jun 7, 8:10 PM CDT | Areal Flood Advisory | FGF | Kittson, Marshall | 6 hr |
| Jun 7, 8:12 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall | 48 min |
| Jun 7, 8:17 PM CDT | Tornado Warning | FGF | Kittson, Marshall | 28 min |
| Jun 7, 8:31 PM CDT | Severe Thunderstorm Warning | FGF | Kittson | 44 min |
| Jun 7, 8:58 PM CDT | Severe Thunderstorm Warning | FGF | Kittson | 47 min |
| Jun 7, 9:17 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Polk | 43 min |
| Jun 7, 9:23 PM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman, Pennington, Polk, Red Lake | 67 min |
| Jun 7, 9:48 PM CDT | Severe Thunderstorm Warning | FGF | Wilkin | 42 min |
| Jun 7, 10:04 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall, Pennington, Polk, Roseau | 41 min |
| Jun 7, 10:14 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clay, Clearwater, Mahnomen, Norman and 3 more | 61 min |
| Jun 7, 10:23 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Grant, Otter Tail, Wilkin | 39 min |
| Jun 7, 10:45 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Lake of the Woods, Marshall, Roseau | 60 min |
| Jun 7, 11:48 PM CDT | Special Weather Statement | FGF | Clay | 42 min |
| Jun 7, 11:55 PM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman | 50 min |
| Jun 8, 12:23 AM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman, Pennington, Polk, Red Lake | 38 min |
| Jun 8, 12:37 AM CDT | Special Weather Statement | FGF | Clay, Clearwater, Mahnomen, Norman, Red Lake | 38 min |
| Jun 8, 12:45 AM CDT | Severe Thunderstorm Warning | FGF | Mahnomen, Norman, Polk | 17 min |
| Jun 8, 1:01 AM CDT | River Flood Warning | FGF | Kittson | 8 days |
| Jun 8, 2:30 AM CDT | Areal Flood Advisory | FGF | Kittson, Marshall | 8 hr |
| Jun 8, 2:39 AM CDT | Special Weather Statement | FGF | Clearwater | 51 min |
| Jun 8, 9:58 AM CDT | River Flood Warning | FGF | Polk | 4 days |
| Jun 8, 2:58 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall | 62 min |
| Jun 8, 3:06 PM CDT | Severe Thunderstorm Warning | FGF | Kittson | 54 min |
| Jun 8, 3:40 PM CDT | Tornado Warning | FGF | Kittson, Roseau | 50 min |
| Jun 8, 3:54 PM CDT | Special Weather Statement | FGF | Kittson | 36 min |
| Jun 8, 4:25 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Roseau | 20 min |
| Jun 8, 5:12 PM CDT | Tornado Warning | FGF | Polk | 18 min |
| Jun 8, 5:28 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Polk | 47 min |
| Jun 8, 5:50 PM CDT | Severe Thunderstorm Warning | FGF | Lake of the Woods | 40 min |
| Jun 8, 6:09 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Polk | 51 min |
| Jun 8, 6:52 PM CDT | Severe Thunderstorm Warning | FGF | Marshall | 28 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.